# SDR IXXA08SMN219S

- Difficulty date: October 28, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING INBOARD CENTER LEADING EDGE LOWER SKIN CRACKED AT STATION XS 520.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  PERFORMED STOP HOLE.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED EXTERNAL DOUBLER, INTERNAL DOUBLER, AND SPACER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08543 DATED 11-18-08, SEMAN DRAWING ED-4876 DATED 11-08-08, DC8 SRM 51-1-21, SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, SRM 51-1-11, SRM 51-1-20D, AND SRM 51-3-1.
